Acetaminophen Suppositories USP
120 mg, 160 mg, 325 mg, 650 mg
12 x 120 mg; 12 x 160 mg; 12 x 325 mg; 12 x 650 mg
Medicinal Ingredient: Acetaminophen.
Non-medicinal Ingredient: Novata (vegetable source triglycerides).
For relief of mild to moderate pain, and to reduce fever. For rectal use only.
Infants under 1 year: Use only on the advice of a physician.
120mg: 1-2 years: One suppository (120 mg) every 4 hours. Maximum daily dosage is 5 suppositories.
160 mg: Children 2-4 years: One suppository (160 mg) every 4 hours. Maximum daily dosage is 6 suppositories.
325 mg: Children 4-6 years: One suppository (325 mg) every 6 hours. Maximum daily dosage is 4 suppositories.
Children 6-12 years: One suppository (325 mg) every 4 hours. Maximum daily dosage is 6 suppositories.
650 mg: Adults and children over 12 years: One suppository (650mg) every 4-6 hours as necessary. Maximum daily dosage is 6 suppositories.
Instructions for Use:
Wash hands with soap and water.
Remove plastic wrapper.
Moisten suppository with cool water.
Lie on side with bottom leg straight and upper leg bent up towards chest.
Gently push suppository as high as possible into rectum.
May cause severe or possibly fatal liver damage or serious skin reactions. Do not use with other drugs containing acetaminophen. Do not use it if you are allergic to acetaminophen or any other ingredient in the product. Talk to your doctor before use if you have liver or kidney disease, are taking blood thinning drug warfarin, are pregnant or breastfeeding.
Keep out of reach of children. This package contains enough drug to seriously harm a child. Consult a physician if underlying condition requires continued use for more than 5 days or if fever lasts for more than 3 days.
These products may not be suitable for everyone. Read the labels and follow the directions of use.
For additional information, contact us at 1-877-595-2293 or by email at email@example.com.
This website is intended for educational purposes only and is in no way intended to substitute for professional medical advice, to contradict medical advice given, or to provide medical care of any kind.
To be sure this product is suitable for you, always read and follow the label. As with any medication, speak to your doctor before using.